# SDR DALA2024032703856

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 72,957 hours, 24,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 R1 DOOR GIRT BAR HANGING DOWN. CORRECTIVE ACTION: REATTACHED GIRT ASSY PER B757 AMM 25-66. (5413569)
